Morita cohomology

Holstein, Julian V. S. (2015) Morita cohomology. Mathematical Proceedings of the Cambridge Philosophical Society, 158 (1). pp. 1-26. ISSN 0305-0041

[img]
Preview
PDF (1404.1327v1)
1404.1327v1.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial.

Download (274kB)

Abstract

We consider two categorifications of the cohomology of a topological space X by taking coefficients in the category of differential graded categories. We consider both derived global sections of a constant presheaf and singular cohomology and find the resulting dg-categories are quasi-equivalent and moreover quasi-equivalent to representations in perfect complexes of chains on the loop space of X.

Item Type:
Journal Article
Journal or Publication Title:
Mathematical Proceedings of the Cambridge Philosophical Society
Additional Information:
https://www.cambridge.org/core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society/article/morita-cohomology/B502DE5454CD1379BCA7F8D1FFE085B8 The final, definitive version of this article has been published in the Journal, Mathematical Proceedings of the Cambridge Philosophical Society, 158 (1), pp 1-26 2015, © 2015 Cambridge University Press.
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
88644
Deposited By:
Deposited On:
13 Nov 2017 09:28
Refereed?:
Yes
Published?:
Published
Last Modified:
24 Sep 2020 03:38